# SDR AWXA200300144

- Difficulty date: February 7, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 52,336 hours, 33,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654868719
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK A 1 INCH CRACK WAS FOUND ON THE LT FORWARD, OUTBOARD, WHEEL WELL CUTOUT MOUNTING ANGLE AT THE OUTBOARD END BS 663.75. MAINTENANCE REMOVED THE CRACKED LT FORWARD, OUTBOARD, WHEEL WELL CUTOUT MOUNTING ANGLE BS 663.75; FABRICATED A NEW REPLACEMENT MOUNTING ANGLE; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG. 10 & 45, FIG. 12.
